# SDR UIEA2021051801141

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,899 hours, 23,750 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT NO START 3 ATTEMPTS.( PERFORMED APU BITE CHECK ON ECU IAW B767 FIM 49-11 FT 958. MINI FLAG- "OK" LRU FAULTS- "NO LIGHT OFF". RESET CLEARED. )
